MathSciNet Relay Station
MathSciNet bibliographic data
MR2437301 76A05
Ahmad, I.; Sajid, M.; Hayat, T.; Ayub, M. Unsteady axisymmetric flow of a second-grade fluid over a radially stretching sheet. Comput. Math. Appl. 56 (2008), no. 5, 1351–1357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement